본문 바로가기
KERD
논문KCI 등재

Qualitative analysis of a diffusive food web consisting of a prey and two predators

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

This paper is concerned with the positive steady states of a diffusive Holling type II predator-prey system, in which two predators and one prey are involved. Under homogeneous Neumann boundary conditions, the local and global asymptotic stability of the spatially homogeneous positive steady state are discussed. Moreover, the large diffusion of predator is considered by proving the nonexistence of non-constant positive steady states, which gives some descriptions of the effect of diffusion on the pattern formation.

Abstract

This paper is concerned with the positive steady states of a diffusive Holling type II predator-prey system, in which two predators and one prey are involved. Under homogeneous Neumann boundary conditions, the local and global asymptotic stability of the spatially homogeneous positive steady state are discussed. Moreover, the large diffusion of predator is considered by proving the nonexistence of non-constant positive steady states, which gives some descriptions of the effect of diffusion on the pattern formation.

참고문헌 (33)

  1. D. G. Aronson, "Nonlinear diffusion in population genetics, com- bustion, and nerve pulse propagation, In Partial Differential Equations and Related Topics, In Lecture Notes in Mathematics, Vol. 446", pp.5~49 (1975), Springer
  2. A. D. Bazykin, "Nonlinear Dynamics of Interacting Populations" (1998), World Scientific
  3. J. R. Beddington, "Mutual interference between parasites or predators and its effect on searching efficiency", J. Animal Ecol, 44(1), pp.331~340 (1975)
  4. R. S. Cantrell, "Spatial Ecology via Reaction-Diffusion Equations" (2003), John Wiley & Sons
  5. D. L. DeAngelis, "A model for trophic interaction", Ecology, 56(4), pp.881~892 (1975)
  6. O. Diekmann, "Thresholds and travelling waves for the geographical spread of infection", J. Math. Biol, 6(2), pp.109~130 (1978)
  7. Y. Du, "Some uniqueness and exact multiplicity results for a predator-prey model", Trans. Amer. Math. Soc, 349(6), pp.2443~2475 (1997)
  8. Y. Du, "Qualitative behavior of positive solutions of a predator-prey model: effects of saturation", Proc. Roy. Soc. Edinb, 131(2), pp.321~349 (2001)
  9. Y. Du, "Some recent results on diffusive predator-prey models in spatially heterogeneous envirment, In Nonlinear dynamics and evolution equations, In Fields Inst. Commun. 48", pp.95~135 (2006), AMS
  10. Y. H. Fan, "Global asymptotic stability of a ratio-dependent predator-prey system with diffusion", J. Comput. Appl. Math, 188(2), pp.205~227 (2006)
  11. D. Gilbarg, "Elliptic Partial Differential Equations of Second Order" (2001), Springer-Verlag
  12. D. Henry, "Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math- ematics, Vol. 840" (1981), Springer-Verlag
  13. M. A. Hixon, "Competition, predation, and density-dependent mortality in demersal marine fishes", Ecology, 86(11), pp.2847~2859 (2005)
  14. C. S. Holling, "The functional response of predator to prey density and its role in mimicry and population regulation", Mem. Entomol. Soc. Can, 97(45), pp.5~60 (1965)
  15. W. Ko, "Analysis of ratio-dependent food chain model", J. Math. Anal. Appl, 335(1), pp.498~523 (2007)
  16. W. Ko, "Qualitative analysis of a predator-prey model with Holling type II functional response incorporating a prey refuge", J. Differential Equations, 231(2), pp.534~550 (2006)
  17. W. Ko, "A qualitative study on general Gause-type predator-prey models with constant diffusion rates", J. Math. Anal. Appl, 344(1), pp.217~230 (2008)
  18. W. Ko, "AA qualitative study on general Gause-type predator-prey models with non- monotonic functional response", Nonlinear Anal. Real World Appl, 10(4), pp.2558~2573 (2009)
  19. L. Li, "Coexistence theorems of steady states for predator-prey interacting systems", Trans. Amer. Math. Soc, 305(1), pp.143~166 (1988)
  20. Z. Lin, "Stability in a diffusive food-chain model with Michaelis-Menten functional response", Nonlinear Anal, 57(3), pp.421~433 (2004)
  21. L. Lin, "Large amplitude stationary solutions to a chemotaxis systems", J. Differential Equations, 72(1), pp.1~27 (1988)
  22. A. J. Lotka, "Elements of Physical Biology" (1925), Williams and Wilkins Company
  23. Y. Lou, "Diffusion, self-diffusion and cross-diffusion", J. Differential Equations, 131(1), pp.79~131 (1996)
  24. P. Y. H. Pang, "Qualitative analysis of a ratio-dependent predator-prey system with diffusion", Proc. Roy. Soc. Edinburgh Sect. A, 133(4), pp.919~942 (2003)
  25. P. Y. H. Pang, "Strategy and stationary pattern in a three-species predator-prey", J. Differential Equations, 200(2), pp.245~273 (2004)
  26. P. Y. H. Pang, "Non-constant positive steady states of a predator-prey system with non- monotonic functional response and diffusion", Proc. London Math. Soc, 88(1), pp.135~157 (2004)
  27. P. Y. H. Pang, "Positive stationary solutions for a diffusive variable- territory prey-predator model", J. Math. Anal. Appl, 379(1), pp.290~304 (2011)
  28. R. Peng, "Stationary pattern of a ratio-dependent food chain model with diffusion", SIAM J. Appl. Math, 67(5), pp.1479~1503 (2007)
  29. S. Ruan, "Coexistence in competition models with density-dependent mortality", C. R. Biologies, 330(12), pp.845~854 (2007)
  30. A. M. Turing, "The chemical basis of morphogenesis", Phil. Trans. R. Soc. London Ser. B, 237(641), pp.37~72 (1952)
  31. V. Volterra, "Fluctuations in the abundance of a species considered mathematically", Nature, 118(2972), pp.558~560 (1926)
  32. M. Wang, "Stationary patterns for a prey-predator model with prey-dependent and ratio- dependent functional response and diffusion", Phys. D, 196(1), pp.172~192 (2004)
  33. M. Wang, "Global asymptotic stability of positive steady states of a diffusive ratio-dependent prey-predator model", Appl. Math. Lett, 21(11), pp.1215~1220 (2008)

관련 논문AI추천

이 간행물의 다른 논문 (29건)